# SDR A6WA200940788

- Difficulty date: December 2, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 15,717 hours, 14,671 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Failed
- Location: Fire Button
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS TEST OF LT ENGINE FIRE PUSH BUTTON FAILED TO OPERATE LT HYD AND FUEL SHUTOFF VALVES (FAIL TO MOVE OR OPERATE).  REPLACED SWITCH SPS1WF LT FIRE PUSH AND OPS CHECK GOOD.  (K)
